# SDR 96ZZZX1154

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100U
- Make and model: Braero BAE1251000
- Aircraft serial: NA1001
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: DHS1465200
- Condition: Wrong Length
- Location: Lt Elev Hinge
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A RECENT 2,400 HOUR-INSPECTION, THE LT ELEVATOR UPPER MID-ATTACH HINGE SEAL BOLTS WERE REPLACED WITH 5 EACH, DHS 1465-2DD, PER MOD 253410A DRAWING.  AT 84 HRS FROM INSP DURING A PILOT PREFLT CHECK, A BINDING, AND SUBSEQUENT INSP REVEALED AT EXTREME AFT FLT SURFACE MOVEMENT, 5 BOLTS ARE MAKING CONTACT WITH ELEV PLATE SEAL, PN 25-9TP27-5.  NOTIFICIATION SENT TO RCJ CUSTOMER SUPPORT, AND REPAIR DESIGN OFFICE WITH DETAILS OF FINDINGS.  THEIR DETERMINATION WAS THE SEAL PLATE IS REPAIRABLE BY BLENDING AND SMOOTHING DAMAGED PROFILE AND REPLACEMENT OF SCREWS WITH 5 EACH, PN DHS 1465-1, 1/2 DD (SHORTER).
